# SDR RIVA020716

- Difficulty date: July 16, 2002
- Submitted: September 9, 2002
- Operation: Air carrier
- Aircraft: N361PA
- Make and model: Boeing 727225
- Aircraft serial: 20623
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 5028
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PSM - INTERIOR EMERGENCY EXIT LIGHTS AT DOOR L1 AND R1 INOPERATIVE.  REMOVED AND REPLACED BATTERY CHARGER IAW MM 33-50-181.  OPERATIONAL CHECKS GOOD.  (M)
